Agranulocytosis due to thiacetazone: case reports

Bhatia, J.L. and Lal, Harbans (1969) Agranulocytosis due to thiacetazone: case reports. Indian Journal of Tuberculosis, 16 (1). pp. 27-28.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
124 Kb

Abstract

Two cases of agranulocytosis due to the administration of thiacetazone are reported. Though it is a rare toxic effect it is serious and hence needs to be looked for carefully.

EPrint Type:Article
Uncontrolled Keywords:Thioacetazone, Agranulocytosis, Case Reports, Toxic Effects
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
Hemic and Lymphatic Diseases > Hematologic Diseases > Leukocyte Disorders
ID Code:1118
Deposited By:Mrs Naina Pandita
Deposited On:02 November 2005

Archive Staff Only: edit this record